# SDR CALA2025082808210

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 124,406 hours, 19,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLEASE CHECK DOOR 2L PRESSURE GAUGE INSPECTED DOOR 2L PRESSURE GUAGE. FOUND NEEDLE ONE NEEDLE WIDTH OVER (TOWARDS HIGHER END OF BAND) IAW AMM 25-66-02 A/C OK TO CONT. NOTE: A/C CABIN WAS HOT PRIOR TO APU PACKS BEING TURNED ON.
